Compactness of isospectral conformal metrics on S 3

Research output: Contribution to journalArticle

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)363-374
Number of pages12
JournalCommentarii Mathematici Helvetici
Volume64
Issue number1
DOIs
StatePublished - Dec 1 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compactness of isospectral conformal metrics on S<sup> 3</sup>'. Together they form a unique fingerprint.

  • Cite this